# SDR COMA0560148

- Difficulty date: February 28, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 17,046 hours, 15,971 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300253
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5153 AFTER TAKEOFF FROM CVG RECEIVED A GEAR UP DISAGREE MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  REPLACED THE NLG WIRING HARNESS ASSEMBLY.
